[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] Re: Ace Inhibitors

<Did I read somewhere on this post about ACE Inhibitors causing a dry,
cough???  And if I did, what's that all about?  I have had an obnoxious dry
cough for months and nothing will touch it.  Do I need to address the issue
with my Dr?  Do all ACE Inhibitors have that side effect?  Thanks, Tina>

Yes, some ACE Inhibitors can cause a dry cough in some individuals.  My Endo
warned me about this possibility as did the prescription insert that came
with the medicine from the pharmacy.  My doctor told me if this happened,
she would switch me to another kind.  I've only been taking Altace for about
2 weeks now, and so far I don't have the cough.  I think you should
definitely talk to you doctor about it.

for HELP or to subscribe/unsubscribe, contact: